Arkansas, 2006Damaging Wind in Arkansas, July 19, 2006
July 19, 2006 · NWS LZK · 1 event in 1 county or zone
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jul 19, 2:15 PM CST, 1 hour 45 minutes earlier.
Area forecast discussion, Jul 19, 2:15 PM CST, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
315 PM CDT WED JUL 19 2006
.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT
HOT WEATHER WILL CONTINUE ON THURSDAY WITH HIGH PRESSURE REMAINING
IN THE PLAINS. THE HIGH HAS NOT BUDGED LATELY...AND HEAT/DRY WEATHER
HAS BEEN NOTED.
DATA CONTINUES TO SHOW THE HIGH MOVING WESTWARD TOWARD THE PACIFIC
ON FRIDAY...OPENING THE DOOR FOR A COLD FRONT FROM THE NORTH. IT
APPEARS THAT THE FRONT WILL NOT PUSH INTO ARKANSAS UNTIL FRIDAY
AFTERNOON...WITH ONE MORE DAY OF HOT TEMPERATURES.
A HEAT ADVISORY HAS BEEN POSTED FOR MUCH OF CENTRAL AND SOUTHERN
ARKANSAS THROUGH FRIDAY.
THE FRONT WILL HEAD THROUGH THE REGION FRIDAY NIGHT/SATURDAY...WITH
SCATTERED SHOWERS/THUNDERSTORMS. FRONT WILL BE FOLLOWED BY COOLER
CONDITIONS TO END THE SHORT TERM. (46)
&&
.LONG TERM...SUNDAY THROUGH WEDNESDAY
NORTHWEST FLOW WILL DOMINATE THE AREA ON SUNDAY BUT BEGIN TO WEAKEN
BY MONDAY. DRY AIR WILL MOVE IN FOR SUNDAY AND MONDAY SO REMOVED
POPS AT THIS TIME. SURFACE HIGH MOVES EAST OF THE AREA AND MOISTURE
RETURNS FOR TUESDAY AND WEDNESDAY SO INCLUDED SLIGHT CHANCE POPS FOR
TUESDAY AND WEDNESDAY IN THE SOUTHERN HALF. TEMPERATURES WILL BE
NEAR NORMAL.
&&
.PRELIMINARY POINT TEMPS/POPS...
LITTLE ROCK AR 76 102 77 99 / 10 10 10 20
HARRISON AR 74 99 74 95 / 10 10 10 30
HOT SPRINGS AR 76 103 76 99 / 10 10 10 10
PINE BLUFF AR 73 101 75 99 / 10 10 10 10
MOUNTAIN HOME AR 74 98 74 93 / 10 10 10 30
MONTICELLO AR 72 104 75 99 / 10 10 10 10
SEARCY AR 75 101 75 98 / 10 10 10 20
MOUNT IDA AR 74 103 75 99 / 10 10 10 20
RUSSELLVILLE AR 76 101 76 99 / 10 10 10 20
&&
.LZK WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 7 PM WEDNESDAY FOR ARZ016-ARZ021-ARZ022-
ARZ023-ARZ024-ARZ025-ARZ030-ARZ031-ARZ032-ARZ033-ARZ034-ARZ037-
ARZ038-ARZ039-ARZ040-ARZ041-ARZ042-ARZ043-ARZ044-ARZ045-ARZ046-
ARZ047-ARZ052-ARZ053-ARZ054-ARZ055-ARZ056-ARZ057-ARZ062-ARZ063-
ARZ064-ARZ065-ARZ066-ARZ067-ARZ068-ARZ069.
HEAT ADVISORY FROM 10 AM THURSDAY TO 7 PM THURSDAY FOR ARZ016-
ARZ021-ARZ022-ARZ023-ARZ024-ARZ025-ARZ030-ARZ031-ARZ032-ARZ033-
ARZ034-ARZ037-ARZ038-ARZ039-ARZ040-ARZ041-ARZ042-ARZ043-ARZ044-
ARZ045-ARZ046-ARZ047-ARZ052-ARZ053-ARZ054-ARZ055-ARZ056-ARZ057-
ARZ062-ARZ063-ARZ064-ARZ065-ARZ066-ARZ067-ARZ068-ARZ069.
HEAT ADVISORY FROM 10 AM FRIDAY TO 7 PM FRIDAY FOR ARZ021-ARZ022-
ARZ023-ARZ030-ARZ031-ARZ032-ARZ033-ARZ034-ARZ037-ARZ038-ARZ039-
ARZ040-ARZ041-ARZ042-ARZ043-ARZ044-ARZ045-ARZ046-ARZ047-ARZ052-
ARZ053-ARZ054-ARZ055-ARZ056-ARZ057-ARZ062-ARZ063-ARZ064-ARZ065-
ARZ066-ARZ067-ARZ068-ARZ069.
&&
SHORT TERM...46 / LONG TERM...51
Hazardous weather outlook, Jul 19, 4:00 AM CST, 12 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT WED JUL 19 2006
ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-201000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT WED JUL 19 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS
.DAY ONE...TODAY AND TONIGHT
HOT AND HUMID WEATHER WILL CONTINUE. A HEAT ADVISORY IS IN EFFECT FOR
CENTRAL AND SOUTHERN ARKANSAS TODAY. HEAT INDEX VALUES REACHING 105
OR MORE WILL AGAIN BE COMMON OVER MUCH OF CENTRAL AND SOUTHERN
ARKANSAS THIS AFTERNOON.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
HOT AND HUMID WEATHER WILL DOMINATE ARKANSAS WEATHER THROUGH FRIDAY.
AFTERNOON HIGH TEMPERATURES WILL BE IN THE UPPER 90S TO OVER 100 DEGREES
ACROSS THE STATE. AFTERNOON HEAT INDEX VALUES WILL BE 105 OR HIGHER
IN CENTRAL AND SOUTHERN ARKANSAS ON THURSDAY AND AT LEAST IN
SOUTHERN ARKANSAS ON FRIDAY. HEAT ADVISORIES REMAIN IN EFFECT FOR
CENTRAL AND SOUTHERN ARKANSAS ON THURSDAY AND ARE LIKELY TO BE
ISSUED FOR FRIDAY FOR AT LEAST SOUTHERN SECTIONS. A COLD FRONT WILL
MOVE ACROSS THE STATE OVER THE WEEKEND AND BRING AN END TO THE
EXCESSIVE HEAT.
THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS BEGINNING FRIDAY
IN THE NORTH AND ACROSS MOST OF THE AREA FRIDAY NIGHT THROUGH THE
WEEKEND. AT THIS TIME THE CHANCE OF SEVERE WEATHER AND FLOODING
IS LOW...BUT ISOLATED DAMAGING WIND GUSTS OR HEAVY RAINS PRODUCING
SOME FLOODING COULD OCCUR.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
VISIT NWS LITTLE ROCK ON THE WEB. GO TO WWW.WEATHER.GOV AND CLICK ON
CENTRAL ARKANSAS.
38
Thunderstorm Wind, Cleburne
- When
- July 19, 4:00 PM CST
- Where
- Cleburne County, Heber Spgs
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 35.500, -92.033
Thunderstorm winds blew down some power lines. The downed lines triggered a small grass fire.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Wind in Missouri, July 19, 200630 injured · $259,000 · 70 kt wind · 1 event
- Heat in Missouri, July 19 to 21, 20061 death · 11 events
- Lightning Strikes in Colorado, July 19, 20061 death · 1 injured · 2 events
- Damaging Winds in Wisconsin, July 19 to 20, 20061 death · $3,000 · 56 kt wind · 4 events
- Hail and Damaging Winds in Virginia, July 19, 2006$435,000 · 1 in hail · 41 events
- Damaging Wind and Lightning Strike in Louisiana, July 19, 20061 injured · $720,000 · 70 kt wind · 2 events
- Hail and Damaging Winds in Iowa, July 19, 2006$131,000 · 61 kt wind · 21 events
- Hail and Damaging Winds in Illinois, July 19, 2006$59,000 · 57 kt wind · 21 events
- Damaging Wind and Lightning Strike in Mississippi, July 19, 2006$130,000 · 50 kt wind · 2 events
- Heat in Kentucky, July 19 to 21, 20064 injured · 22 events
- Hail and Damaging Winds in Iowa, July 19 to 20, 2006$81,000 · 61 kt wind · 8 events
- Hail and Damaging Winds in Mississippi, July 19, 2006$100,000 · 55 kt wind · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5523648.